MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4007-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies vessel stenosis or thrombosis as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that treatment was performed for a middle cerebral artery (mca) aneurysm.The fred was successfully implanted and embolization coils were subsequently placed in the aneurysm.During the coil insertion, clot began to develop on the proximal portion of the fred.Integrilin was administered to the patient through the microcatheter and the thrombus resolved.There was no reported patient injury or sequelae.The patient has fully recovered.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10517219
Report Number2032493-2020-00247
Device Sequence Number3202943
Product Code OUT
UDI-Device Identifier00842429106709
UDI-Public(01)00842429106709(11)190508(17)220430(10)19050852AM
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Model NumberFRED4007-PMA
Device Lot Number19050852AM
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;